Home / Publications / Other Journal Articles

[a_otherprofessionaljournalarticles graphic]
Other Journal Articles

(For technical reports and conference proceedings, click here.)

Berlekamp, E., 2009 "In Memoriam: the Galetron", in Games and Economic Behavior, Volume 66, Issue 2 (published by Elsevier)

Golomb, S., Berlekamp, E.R., Cover, T.M., Gallager, R.G., Massey, J.L., Viterbi, A.J. 2002, "Claude Elwood Shannon (1916-2001)", Notices of the American Mathematical Society, January 2002, 8-16.

Berlekamp, E.R., 2000, "Unimodular Arrays", Computers and Mathematics, 39:77-88 (published by Elsevier).

Berlekamp, E.R., 1976, "Making Change", Mathematics Magazine, 49:195-198.

Berlekamp, E.R., 1976, "Cooperative Bridge Bidding (Corresp.)", IEEE Trans. Inform. Theory, IT 22:753-756.

Berlekamp, E.R., 1976, "An Analog To The Discriminant Over Fields of Characteristic Two", Journal of Algebra, 38:315-317.

Berlekamp, E.R., 1975, "The Design of Slowly Shrinking Labelled Squares", Math. of Computation, 29:25-27.

Berlekamp, E.R., H.M.Frederickson, and R.C. Proto, 1974, "Minimum Conditions For Uniquely Determining The Generator of A Linear Sequence", Utilitas Mathematica, 5:305-315.

Berlekamp, E.R., 1974, "The Hackenbush Number System For The Compression of Numerical Data", Inform. Control, 24:134-140.

Berlekamp, E.R., 1973, "Engineering And Public Service", Bridge, Eta Kappa Nu, 69:1-3.

Berlekamp, E.R., J.H. Van Lint, and J.J. Seidel, 1973, "A Strongly Regular Graph Derived From The Perfect Ternary Golay Code", Chapter 3 in J.N. Srivastava (ed.), A Survey of Combinatorial Theory, North-Holland/American Elsevier, Amsterdam.

Berlekamp, E.R., and F.K. Hwang, 1972, Constructions For Balanced Howell Rotations For Bridge Tournaments", J. Combinatorial Theory, 12:159-165.

Berlekamp, E.R., 1972, "Factoring Polynomials", pp. 1-7 in F. Hoffman, R.B. Levow, and R.S.D. Thomas (eds.), Proc. of the 3rd Southeastern Conference on Combinatorics, GRAPH THEORY AND COMPUTING, Atlantic Univ., Boca Raton, Florida.

Berlekamp, E.R., and R.L. Graham, 1970, "Irregularities In The Distribution of Finite Sequences", J. Number Theory, 2:152161.

Berlekamp, E.R., 1970, "Some Mathematical Properties of a Scheme For Reducing The Bandwidth of Motion Pictures By Hadamard Smearing", Bell System Tech. J., 59:979-986.

Berlekamp, E.R., 1970, "On Sets of Ternary Vectors Whose Only Linear Dependencies Involve An Odd Number of Vectors", Can. Math. Bull., 13:363-366.

Berlekamp, E.R., 1970, "Factoring Polynomials Over Large Finite Fields", Math. of Computation, 24:713-735.

Berlekamp, E.R., 1969, "On Subsets With Intersections of Even Cardinality", Can. Math. Bull., 12:471-474.

Berlekamp, E.R., 1968, "A Construction For Partitions Which Avoid Long Arithmetic Progressions", Can. Math. Bull., 11:409414.

Berlekamp, E.R., H. Rumsey Jr., and G. Solomon, 1967, "On The Solution of Algebraic Equations Over Finite Fields", Inform. Control,10:553-564.

Berlekamp, E.R., 1967, "Factoring Polynomials Over Finite Fields", Bell System Tech. J., 46:1853-1849.

Berlekamp, E.R., 1966, "Distribution of Cyclic Matrices In A Finite Field:, Duke Math. J., 33:45-48.

Berlekamp, E.R., E.N. Gilbert, and F.W. Sinden, 1965, "A Polygon Problem", Am. Math. Monthly, 72:233-241.